MathSciNet Relay Station
MathSciNet bibliographic data
MR594421 26A24 (26A21 26A27)
Agronsky, S. J.; Biskner, R.; Bruckner, A. M.; Mařík, J. Representations of functions by derivatives. Trans. Amer. Math. Soc. 263 (1981), no. 2, 493–500.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement